# SDR COEA2020022802956

- Difficulty date: February 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N956FE
- Make and model: Cessna 208B
- Aircraft serial: 0068
- Aircraft time: 14,147 hours, 20,787 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 0110126400
- Part serial: 165002271
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 8678 ENROUTE PDX-MFR AIR TURNBACK/DISCREPANCY: GDU 620 FAILED IN FLIGHT. AIRCRAFT WAS RETURNED TO PDX. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE GDU 620 DISPLAY AND CONFIGURED. GROUND OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
